American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Janet Aisbett. On $K_3$ and $K_4$ of the integers $\bmod n$. Bull. Amer. Math. Soc. 6 (1982) 417-420. MR 648525.
Abstract, references, and article information
View Article: PDF

[2] Leonard Evens and Eric M. Friedlander. $K_r \left( {\mathbf {Z}/p^2 } \right)$ and $K_r \left( {\mathbf {Z}/p\left[ \varepsilon \right]} \right)$ for $p \geqslant 5$ and $r \leqslant 4$. Bull. Amer. Math. Soc. 2 (1980) 440-443. MR 561528.
Abstract, references, and article information
View Article: PDF

[3] Hans J. Munkholm. A collapse result for the Eilenberg-Moore spectral sequence. Bull. Amer. Math. Soc. 79 (1973) 115-118. MR 0312498.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1